# SDR AALA201705109011

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 51,398 hours, 14,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY ATTACH STRAP IS FULL OF DEBRIS.  REMOVED DEBRIS.  OPS CHECKED GOOD.
